zbMATH — the first resource for mathematics

Some spectral results on rank one symmetric spaces. (English) Zbl 0441.58012

58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58C40 Spectral theory; eigenvalue problems on manifolds
53C22 Geodesics in global differential geometry
53C35 Differential geometry of symmetric spaces
Full Text: DOI
[1] Berger, M; Gauduchon, P; Mazet, E, Le spectre d’une variété riemanniene, (1971), Springer-Verlag Berlin/New York
[2] Duistermaat, J.J; Guillemin, V, The spectrum of positive elliptic operators and periodic geodesics, Invent. math., 29, (1975) · Zbl 0322.35071
[3] Duistermaat, J.J; Hormander, L, Fourier integral operators, II, Acta math., 128, (1972) · Zbl 0232.47055
[4] Guillemin, V, The Radon transform on Zoll surfaces, Advances in math., 22, 85-119, (1976) · Zbl 0353.53027
[5] Helgason, S, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds, Acta math., 113, (1965) · Zbl 0163.16602
[6] Seeley, R, Complex powers of an elliptic operator, () · Zbl 0218.35034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.